# SDR CAL960515

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- Engine: Pwa JT8D7B
- System (JASC): 7250 · Turbine Section
- Part: T1 Blade
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE OIL PRESSURE READ 60 PSI, BUT FLUCTUATED PLUS OR MINUS 5 PSI AND WITHIN 30 SECONDS THE OIL TEMPERATURE BEGAN RISING RAPIDLY.  THE ENGINE WAS SHUT DOWN AND RETURNED TO GSO.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.  SHOP TEAR-DOWN FINDINGS REVEALED A BROKEN T1 BLADE CAUSED BY FOD.
